# SDR AALA200802350

- Difficulty date: October 17, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 87,467 hours
- Engine: Ge CF680C2B6
- Engine time: 14,937 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

JFK INFLIGHT, CREW REPORTED SMOKE IN CABIN.  RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  FOUND OIL IN EIGHTH STAGE AREA OF NUMBER TWO ENGINE.  REPLACED NUMBER TWO ENGINE ON 19 OCT 2008 AT JFK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
